Hill's operator and hyperelliptic function theory in the presence of infinitely many branch points

H. P. McKean, E. Trubowitz

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)143-226
Number of pages84
JournalCommunications on Pure and Applied Mathematics
Volume29
Issue number2
DOIs
StatePublished - 1976

Fingerprint

Branch Point
Mathematical operators
Operator

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Hill's operator and hyperelliptic function theory in the presence of infinitely many branch points. / McKean, H. P.; Trubowitz, E.

In: Communications on Pure and Applied Mathematics, Vol. 29, No. 2, 1976, p. 143-226.

Research output: Contribution to journalArticle

@article{30bfaa3468f747cea6069d4ecbecd20e,
title = "Hill's operator and hyperelliptic function theory in the presence of infinitely many branch points",
author = "McKean, {H. P.} and E. Trubowitz",
year = "1976",
doi = "10.1002/cpa.3160290203",
language = "English (US)",
volume = "29",
pages = "143--226",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "2",

}

TY - JOUR

T1 - Hill's operator and hyperelliptic function theory in the presence of infinitely many branch points

AU - McKean, H. P.

AU - Trubowitz, E.

PY - 1976

Y1 - 1976

UR - http://www.scopus.com/inward/record.url?scp=84980167496&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84980167496&partnerID=8YFLogxK

U2 - 10.1002/cpa.3160290203

DO - 10.1002/cpa.3160290203

M3 - Article

VL - 29

SP - 143

EP - 226

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 2

ER -